# SDR F3LA200800375

- Difficulty date: June 19, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 11,898 hours, 4,938 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5755 · Spoilers
- Part: Sleeve
- Part number: D5754013720000
- Condition: Damaged
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED LT WING NR FOUR SPOILER ATTACH BOLT IS ROTATED IN LUG ON SPOILER.  MAINT MACHINED .040 OFF ANTI-ROTATION WEB VERIFIED SS MATERIAL FOR REPAIRED PO RT090486 AND BONDED AND THE REINFORCING PLATE TO THE ANTI-ROTATION WEB FOR THE CENTER HINGE IAW EA A9-57R-30397 STEPS 3, 4, 5, AND 6. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
